# SDR A6WA201140119

- Difficulty date: January 25, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER OTBD CASCADE ON RT THRUST REVERSER CRACKED.  REPAIRED RT T/R UPPER OTBD CASCADE IAW PROCESS SPEC 1 DWG AW-78-30-0711-04.
